# SDR 99FDEA00281

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Contrl
- Condition: Inop
- Location: Autobrake Sys
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LAND WITHOUT AUTOBRAKES ARMED, MAX BRAKES WERE APPLIED BY AUTOBRAKE SYSTEM.  BRAKE APPLIED, GREEN STRIP IN MAX.  AUTOBRAKES SWITCH WAS CYCLING ON & OFF.  TOE BRAKES USED TO RELEASE BRAKES.  REMOVED AND REPLACED AUTOBRAKE SYS CONTROL UNIT AMM 32-42-72-4.  REMOVED AND REPLACED AUTOBRAKE MAX ON-OFF SWITCH AMM 33-10-00-4.  OPS CK.
